# SDR F3LA200700196

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 14,516 hours, 7,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 3443
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED EMERGENCY EXIT LIGHT OVER AFT GALLEY ENTRY INOP.  REPLACED EPSU 13WL IAW AMM 33-51-35.
